# SDR SIMA200323902

- Difficulty date: August 24, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214380
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

ORD - FLT 4036 - DURING GROUND OPERATIONS, CREW RECEIVED AN APU FIRE WARNING.  APU WAS SHUTDOWN.  MAINTENANCE INSPECTION REVEALED EVIDENCE OF FIRE WITH THE WIRING HARNESS AND COWLING BURNED.  MAINTENANCE COMPLIED WITH AN APU FIRE INSPECTION IAW EMB MM FOLLOWED BY REMOVING AND REPLACING THE APU IAW EMB MM. OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
